# SDR HAIGJQR0106

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N98W
- Make and model: Bell 212
- Aircraft serial: 35100
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Valve
- Part number: 212076006105
- Condition: Failed
- Location: Hyd Sys
- Part time: 138 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VALVE TRIPS THE REMOTE FILTER CLOGGED INDICATOR WHEN POWER IS APPLIED.  INDICATORS ON FILTER ASSY. DO NOT TRIP.  FILTERS ARE CLEAN. REPLACED WITH NEW UNIT FROM BELL HELICOPTER.
